MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXGUARD EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXGUARD EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number ME2010
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd maxguard extension set was occluded the following information was received by the initial reported with the following: it was reported by the customer that me2010 micro infusion line causing the pumps to think there¿s an obstruction because it¿s either too stiff or too narrow.It is too brittle and it¿s broken off when trying to detach it from a port.
 
Event or Problem Description
Photo.
 
Additional Manufacturer Narrative
Investigation summary: one photo was received and analyzed with the customer's complaint of defective tubing/ defective connectors resulting in occlusion alarm.The photo verified the complaint as the male luer is broken completely.The root cause of this issue is unknown without further information like the affected physical sample for testing.A device history record review could not be performed because a lot number was not provided by the customer.

Brand Name
BD MAXGUARD EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23389314
Report Number9616066-2025-03269
Device Sequence Number15938960
Product Code FPA
UDI-Device Identifier10885403236235
UDI-Public(01)10885403236235
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberME2010
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2025
Supplement Date Received by Manufacturer01/20/2026
Initial Report FDA Received Date10/27/2025
Supplement Report FDA Received Date01/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown